<  Back to the Polytechnique Montréal portal

Risk management applied to projects, programs, and portfolios

Hynuk Sanchez, Benoît Robert, Mario Bourgault and Robert Pellerin

Article (2009)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/18986/
Journal Title: International Journal of Managing Projects in Business (vol. 2, no. 1)
Publisher: Emerald Group Publishing Limited
DOI: 10.1108/17538370910930491
Official URL: https://doi.org/10.1108/17538370910930491
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:01
Cite in APA 7: Sanchez, H., Robert, B., Bourgault, M., & Pellerin, R. (2009). Risk management applied to projects, programs, and portfolios. International Journal of Managing Projects in Business, 2(1), 14-35. https://doi.org/10.1108/17538370910930491

Statistics

Dimensions

Repository Staff Only

View Item View Item